| Model Number |
SC-1432 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) was not providing relief.All device components were explanted and were not returned.The patient was doing well postoperatively.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 7081055.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 7081946.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: na.Batch/lot number: 34300530.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).